Jay DM 12:41am Jan 17 2018
Just chiming in from my own personal experience. The opiates (Oxycontin/Hydros) are exactly what's making you nauseous. After I was hit by a car and broke my tib/fib and had ORIF surgery, I stopped taking the meds about 1 week after. It was brutal and way too early, but I got by on mostly Aleve, Ibuprofen, and Medical Marijuana.
My point is that these meds mess with your stomach, cause nausea, and more importantly are addictive. I've seen friends become addicted to opiates from injuries and it's not fun. Try and wean off as soon as you can.
You're in for a long ride of physio and recovery, but it does get better. My physio told me not to count the days; but count the weeks. You'll see incredible improvement week to week but if you focus on the day to day you can get discouraged.
Keep your head up, and this website really is a great tool when you have no one around you who understands what you're going through.... It's truly a life changing event. I'm about five months post ORIF (August 11) and I am now walking okay, with some pain however in my knee and in my leg. I am still doing physio twice a week but will do it once a week soon. It's important to do allll exercises and keep active. It's easy to put on a few pounds when you're more immobile haha....
Anyways, best of luck. :)